Groups, Geometry, and Dynamics
Full-Text PDF (251 KB) | Metadata | Table of Contents | GGD summary
Published online: 2017-12-07
Approximating Novikov–Shubin numbers of virtually cyclic coveringsHolger Kammeyer (1) Karlsruhe Institute of Technology, Germany
We assign real numbers to finite sheeted coverings of compact CW complexes designed as finite counterparts to the Novikov–Shubin numbers. We prove an approximation theorem in the case of virtually cyclic fundamental groups employing methods from Diophantine approximation.
Keywords: L2-invariants, Novikov–Shubin, approximation
Kammeyer Holger: Approximating Novikov–Shubin numbers of virtually cyclic coverings. Groups Geom. Dyn. 11 (2017), 1231-1251. doi: 10.4171/GGD/427